Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Nausea, diarrhea, vomiting, stomach cramps. Due to stress or digestion problems?

on monday i had an exam that i wasn t too stressed or nervous about, but I did stay up all night (after napping in the day before) for the morning exam. A few hours after the exam I started feeling very nauseous and ended up throwing up a lot until my stomach was completely empty, and for several hours after I couldn t keep down anything, including water. By Tuesday I was okay again. Today is Thursday and I had another exam this morning that again, I wasn t too worried about but I stayed up all night to study for it (having a nap from 9pm-midnight). Several hours after the exam when I woke up from a 3-4 hour sleep I felt nauseous again. I ve not been sick but recently I had to go to the toilet with diarrhoea and I ve also had stomach cramping and headaches on both occasions. Is this related to exam stress or could it be something else?
Asked On : Mon, 21 May 2012
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HI, WELCOME TO HEALTHCARE MAGIC. AT FIRST I LIKE TO INFORM EVERYBODY THAT WHEN ASK A DOCTOR, PLEASE INFORM IN DETAILS. FOR ABOVE QUESTION YOU SHOULD INFORM YOUR AGE. SEX. YOUR FIRSTTIME OR SEVERAL TIMES PROBLEM ETC. IF YOUR PROBLEM HAPPENS AT EVERY EXAM. THEN NOTHING WORRY ABOUT IT. IT IS YOUR NERVIOUSNESS. YOU SHOULD PREPARE YOUR EXAM. FROM SESSION START AS GENERAL GENERAL STUDY. SHOULDNOT HEAVY STUDY AT THE TIME OF EXAM. PREPARE EVERYDAY FOR EXAM. AT HOME AS EXAM. HALL. DON'T WORRY . BE HAPPY.
Answered: Fri, 25 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor